# SDR AWXA9500570

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND RAIL AT MINUS 254 BETWEEN FRAME 16 AND FRAME 18 CORRODED AT SCREW HOLES.  REPAIRED PER SRM 53-11-14.  (M)
